# SDR CALA2021010600012

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 19,148 hours, 6,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 319831
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: R1 DOOR EMERGENCY EXIT LIGHT INOPERABLE.  R1 DOOR EMERGENCY EXIT LIGHT BATTERY PACK REPLACED, IAW B737 AMM-33-51-06-960-805.  OPERATIONS CHECK GOOD.
